Results 1 to 2 of 2

Thread: fatigue page

  1. #1
    matthewhth's Avatar
    matthewhth Guest

    1



    I was wondering if any one has this problem. I have cold hands and feet. I have been check for a circulation problem, and was fine. I was wondering if this could be a nerve problem, and if so, what could I take to help?

    I currently have a problem taking a multiple vitamin. When I take them after a meal, I tend to get sick about 20 minutes later. I have took many different kinds and they all seem to do the same thing. Please help!!!


  2. #2
    lbd's Avatar
    lbd
    lbd is offline Junior Member
    Join Date
    Aug 2009
    Posts
    29

    1

    Primal Blueprint Expert Certification


    I have the same problem with multivitamins. They make me nauseated every time and I have tried many over the years including no iron. I just take fish oil and Vitamins D3 and B12 now with no problems.


    Before I went gluten-free about 18 months ago, I always had cold hands and feet. It is one of the multitude of things that went away when I went gluten-free. Removing other grains has only improved things even more, even though I occasionally have some rice or corn (very infrequently). Have you removed all grains from your diet?


Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •